# SDR SWAA2025032608830

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N8820L
- Make and model: Boeing 737-8
- Aircraft serial: 67475
- Aircraft time: 7,844 hours, 4,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT FAILS TEST<[01] OK TO CONTINUE PER MEL 25-64-02A SP1B AUTH 243888;[02] R&R FLIGHT DECK FLASHLIGHT PER AMM 25-64-00.
